# SDR SWAA991195

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 3350 · Emergency Lighting
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Pax Door Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLIGHT SECURITY STRAP BROKEN.  INSTALLED STRAP PER MM.
